# SDR PCAA0005038

- Difficulty date: May 22, 2000
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N845EX
- Make and model: Dhav DHC8102
- Aircraft serial: 344
- Aircraft time: 17,873 hours, 19,533 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790111
- Part serial: 100483
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 52 hours, 54 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EN ROUTE FROM ISP TO PHL, FLIGHT 3976 DIVERTED INTO ACY WHEN THE CREW NOTICED A STRONG ELECTRICAL SMELL IN THE COCKPIT.  MAINTENANCE INSPECTED AND FOUND THE CAPTAINS WINDSHIELD AT FAULT.  REMOVED AND REPLACED WINDSHIELD IAW DHC PROCEDURES, OPERATIONAL CHECK PROVED SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
